# SDR ASAA2015070812381

- Difficulty date: July 8, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 27,421 hours, 8,489 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTING, LOST SAT PROMPT.  ACFT GROUNDED.  DID QRH PROCEDURE AND SATCOM RESTORED.
